Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 2, Issue 11, Part E (2016)

Common fixed point theorems in fuzzy metric spaces using weakly compatible conditions

Author(s)
Ankush
Abstract
The aim of this work is to introduce the coincidence and common fixed points of two self maps under weakly compatible condition on fuzzy metric spaces.
Pages: 345-347  |  510 Views  9 Downloads
How to cite this article:
Ankush. Common fixed point theorems in fuzzy metric spaces using weakly compatible conditions. Int J Appl Res 2016;2(11):345-347.
Call for book chapter
International Journal of Applied Research